# SDR SIMA200514502

- Difficulty date: May 20, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THE GALLEY CENTER HAT BEAM WAS FOUND TO BE CORRODED AT FRAME 20.  REMOVED THE CORROSION BY MAKING A CUT OUT.  FABRICATED AND INSTALLED A DOUBLER.  REPAIR DONE IAW EMB SRM, SRM 145/1142 REV 29 CHAPTER 53-21-10.  (M)
